# SDR SWIA202160302

- Difficulty date: August 11, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 42,107 hours, 36,525 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Sparks
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE ADJUSTING THE SUN VISOR, THE VISOR TOUCHED THE WIRE BEHIND THE STANDBY COMPASS. THERE WAS A SPARK THAT CAME FROM THE WIRES BEHIND THE STANDBY COMPASS AND AN ELECTRICAL BURN SMELL MOMENTARILY. THE SMELL SUBSIDED AFTER A 5 SECONDS. L WSHLD HEAT CAUTION MESSAGE PRESENTED. COMPLIED WITH THE QRH. ELECTED TO LEAVE THE LH WSHLD HEAT SWITCH IN THE OFF POSITION FOR THE REMAINDER OF THE FLIGHT.   (FLIGHT 4634)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 23278962 WITH THE FOLLOWING CORRECTIVE ACTION: "PERFORMED VISUAL INSPECTION OF STBY COMPASS HARNES, FOUND ONE SPLICE CRIMPED WITH EXCESS WIRE EXPOSED. REMOVED AND REPLACED BOTH STBY COMPASS WIRE SPLICES IN REFERENCE TO ESPM 20-16-00. OPS CHECK OF STBY COMPASS DIMMER LIGHT GOOD AT THIS TIME. / PERFORMED OPS CHECK OF LH WINDSHIELD HEAT IN REFERENCE TO AMM 30-41-01. OPS CHECK GOOD AT THIS TIME."
